# SDR SIMA20120916006

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 19,740 hours, 16,580 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 170
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4023 THE CREW REPORTED THEY LOST CABIN PRESSURE GRADUALLY AT FLIGHT LEVEL 330, CABIN PRESSURE WENT 12000.  THE CREW DECLARED AN EMERGECNY AND LANDED WITHOUT INCIDENT THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DIGITAL CONTROLLER PER EMB-145 MM 21-31-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
